# SDR F3LA2011111000689

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 27,814 hours, 13,526 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6425658503
- Condition: Broken
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ECAM IN FLIGHT. HYD Y R5VR LO AIR PT, Y RSVR LO LVL, Y ELEC PUMP LO PR.  FOUND TUBE BROKEN.  R & R TUBE ASSY, OPS AND LEAK CHECK NORMAL.  SERVICED YELLOW SYS HYD, REF AMM 29·13-49 PB401.
